# SDR CA050721001

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 42,921 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 088994
- Condition: Overheated
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

(CAN) EICAS MSG 'MAIN BATT DISCH' OBSERVED DURING DAILY ROUTINE CHECK. BATTERY FOUND EXTREMELY HOT TO TOUCH.  LIFE TIME REMAINING OF THIS COMPONENT UNTIL NEXT SCHEDULED REPLACEMENT WAS 142:47 HOURS.
